Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took morning after pill after unprotected sex. Had brown vaginal discharge. Periods not due. Reason?

Hello I had unprotected sex 1 week ago and took the morning after pill within less than 24 hours. A week after which is now i have had brown vaginal discharge once last night without odor and just 1 hour ago i had the same discharge. My period should be due end of this month until the beginning of next month it is a bit unregular still
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you have taken the emergency pill, breakthrough bleeding may occur as the pill contains high levels of hormone that disturbs the normal hormonal pattern. As you have the pill within the stipulated time interval, your chances of conception are low. The breakthrough bleed may last for up to a week. If you do not get your next cycle within 10-14 days of the expected date, please contact your consultant for further advice. Take care.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor